# SDR AALA202306198726

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 68,899 hours, 27,852 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO OPEN IN FLIGHT. ADJUSTED LAVATORY DOOR PER AMM 25-45-19.
